Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 47, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 14, 2011, 3:41 PM EDT for 5 counties in Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2011, 3:41 PM EDT (19:41 UTC)
- Expired
- May 14, 2011, 4:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hardee County, FL, Hillsborough County, FL, Manatee County, FL, Polk County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.7 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
960
WUUS52 KTBW 141941
SVRTBW
FLC049-057-081-105-115-142015-
/O.NEW.KTBW.SV.W.0047.110514T1941Z-110514T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
341 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HARDEE COUNTY IN FLORIDA.
SOUTHWESTERN POLK COUNTY IN FLORIDA.
SOUTHEASTERN HILLSBOROUGH COUNTY IN FLORIDA.
MANATEE COUNTY IN FLORIDA.
WESTERN SARASOTA COUNTY IN FLORIDA.
* UNTIL 415 PM EDT
* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BLOOMINGDALE TO WHITFIELD...OR ALONG A LINE EXTENDING FROM
BRANDON TO SARASOTA...AND MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WIMAUMA.
SIESTA KEY.
SOUTH SARASOTA.
SOUTH GATE RIDGE.
VAMO.
WILLOW OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 2738 8262 2734 8256 2743 8259 2795 8228
2795 8164 2700 8241 2737 8263
TIME...MOT...LOC 1941Z 283DEG 19KT 2789 8218 2735 8258
$$1 follow-up statement
234
WWUS52 KTBW 141959
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
359 PM EDT SAT MAY 14 2011
FLC049-057-081-105-115-142015-
/O.CON.KTBW.SV.W.0047.000000T0000Z-110514T2015Z/
HARDEE FL-POLK FL-MANATEE FL-SARASOTA FL-HILLSBOROUGH FL-
359 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN HILLSBOROUGH...CENTRAL SARASOTA...EASTERN MANATEE...
SOUTHWESTERN POLK AND NORTHWESTERN HARDEE COUNTIES...
AT 351 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WILLOW
OAK TO 6 MILES NORTHWEST OF FORT LONESOME TO HIDDEN RIVER TO
VENICE...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF PLANT
CITY TO 13 MILES SOUTH OF BRANDON TO 17 MILES NORTH OF NORTH PORT TO
VENICE...MOVING EAST AT 20 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 2700 8241 2712 8247 2733 8229 2777 8225
2795 8220 2795 8164
TIME...MOT...LOC 1959Z 283DEG 19KT 2790 8201 2774 8218
2729 8218 2710 8240
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:46 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 14, 12:46 PM EDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1246 PM EDT SAT MAY 14 2011 .SHORT TERM (TONIGHT-MONDAY)... STRONG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN ACROSS THE OHIO AND MID MISSISSIPPI VALLEY TODAY AND CARVE OUT SHARP 500 MB TROUGHING INTO THE NORTHERN GULF OF MEXICO. AT THE SURFACE A BROAD LOW PRESSURE WILL CONTINUE TO SLOWLY DEVELOP OVER THE OHIO VALLEY. A COLD FRONT EXTENDS SOUTH FROM THE LOW INTO THE DEEP SOUTH AND GULF COAST REGION. THE FRONT WILL PUSH TOWARDS THE AREA TONIGHT AND CROSS THE FORECAST AREA THROUGH THE MORNING AND AFTERNOON HOURS ON SUNDAY. THE UPPER TROUGH WILL SLIDE EAST THROUGH THE OHIO VALLEY AND BE REINFORCED BY A VORT MAX SWINGING SOUTH OUT OF THE DAKOTAS LATE TOMORROW WHICH WILL HELP TO PUSH 500 MB HEIGHTS LOWER ACROSS FLORIDA. THE TROUGH WILL CONTINUE ITS SOUTHEAST PROGRESS ON MONDAY AND THE UPPER LOW WILL BE OVER NORTH GEORGIA. AT THE SURFACE A SECONDARY COLD FRONT WILL PUSH SOUTH TOWARDS THE GULF COAST BY MONDAY AS WELL. THE EFFECT ON OUR WEATHER WILL BE FIRST FOR SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT THIS EVENING AND TONIGHT. THE MODELS SHOW THE FRONT CROSSING TAMPA BAY AROUND 12Z AND MOVING SOUTH. SO WILL KEEP POPS IN THE FORECAST FROM THE BAY SOUTH TOMORROW. THE PATTERN WILL REMAIN UNSETTLED WITH THE UPPER LOW PUSHING SOUTH SO WILL CONTINUE POPS THROUGH MONDAY AFTERNOON. TEMPERATURES WILL SHOW A MARKED COOLING THROUGH THE SHORT TERM PERIOD. MUCH COOLER AIR AT 850 MB WILL PUSH IN DURING SUNDAY AND MONDAY. HIGHS WILL TREND TO NEAR NORMAL BY SUNDAY AND THEN BELOW NORMAL BY MONDAY. NIGHTTIME LOWS WILL DIP INTO THE MIDDLE 50S IN THE NORTH AND 60S SOUTH AND HANG NEAR 70 ALONG THE COASTLINE. .LONG TERM (MONDAY NIGHT-FRIDAY)... A MID LEVEL TROUGH/LOW COMPLEX MEANDERS OVER THE OHIO VALLEY AND SOUTHEAST U.S. WHILE UPPER RIDGING REACHES FROM THE WESTERN GULF NORTHWARD TO THE CENTRAL PLAINS FOR MUCH OF THE PERIOD. THEN BY FRI THE GFS SHIFTS THE UPPER LOW TOWARD THE MID-ATLANTIC COAST WHILE THE RIDGE SLIDES EAST ALONG THE GULF COAST. THE ECMWF HOWEVER KEEPS THESE FEATURES IN PLACE. BUT IN EITHER CASE THE TROUGH AXIS REMAINS TO THE EAST OF THE AREA AND ALLOWS A DRY NORTHERLY FLOW ALOFT. HAVE THEREFORE DROPPED THE SHOWERS/STORMS TUE AND KEPT POPS AT 10 PERCENT. THE PERIOD BEGINS WITH TEMPERATURES COOLING BELOW NORMAL AND THEN WARMING FRI AND SAT. && .AVIATION... MOIST SW FLOW AHEAD OF AN APPROACHING COLD WILL CONTINUE TO PRODUCE SCATTERED TSRA THIS AFTERNOON AND EVENING AT ALL TAF SITES. IN ADDITION SITES MAY SEE SOME GUSTS IN THE 20-25 KT RANGE. THE FRONT ITSELF SHOULD PUSH THROUGH THE AREA STARTING TOMORROW MORNING SO WILL MAINTAIN VCSH/VCTS THROUGH THE EARLY MORNING HOURS. && .MARINE... UNSETTLED WEATHER WILL LOW PRESSURE IN THE AREA WILL BRING INCREASED SOUTHWEST WINDS TODAY AND EXERCISE CAUTION CRITERIA WINDS AND SEAS. THIS WILL CALM DOWN A LITTLE THROUGH THE DAY ON SUNDAY BUT A SECONDARY COLD FRONT BY MONDAY WILL BRING WINDS AND SEAS BACK UP TO NEAR ADVISORY CRITERIA. SHOWERS AND STORMS WILL BE RATHER WIDESPREAD THIS EVENING IN THE GULF BUT THEN DIMINISH AS A COLD FRONT PULLS SOUTH THROUGH THE WATERS BY SUNDAY MORNING. && .FIRE WEATHER... NO CONCERNS TODAY OR SUNDAY WITH RAIN AND HIGHER LOW LEVEL MOISTURE IN PLACE. BY MONDAY AND TUESDAY DRIER AIR WILL ARRIVE AND CAUSE RELATIVE HUMIDITY TO APPROACH CRITICALLY LOW LEVELS IN THE NORTHERN PORTIONS OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TPA 72 85 68 83 / 30 10 0 20 FMY 73 88 68 86 / 30 20 0 20 GIF 69 85 65 84 / 30 10 10 30 SRQ 74 84 68 81 / 30 10 0 20 BKV 65 84 56 83 / 30 10 0 20 SPG 73 83 69 81 / 30 10 0 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...JOHNSON LONG TERM...RUDE AVIATION...BARRON
Hazardous weather outlook, May 14, 5:55 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 555 AM EDT SAT MAY 14 2011 FLZ039-042-043-048>052-055>057-060>062-065-142200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 555 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COOL FRONT WILL APPROACH THE AREA TODAY AND MOVE INTO THE NATURE COAST LATE TONIGHT BRINGING THE THREAT OF SCATTERED THUNDERSTORMS. THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE NATURE COAST AND OVER INLAND AREAS FURTHER SOUTH. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...RIP CURRENT IMPACT... BREEZY SOUTHWEST WINDS WILL DEVELOP TODAY CAUSING AN INCREASED RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL INFORMATION CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE BEACH. ALWAYS REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND DON'T SWIM ALONE. ...WIND AND SEA IMPACT... BREEZY SOUTHWEST WINDS WILL SETUP ACROSS THE COASTAL WATERS TODAY AND THESE INCREASING WINDS WILL LEAD TO CHOPPY BOATING CONDITIONS. THEREFORE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... THE COOL FRONT WILL MOVE THROUGH THE REST OF THE REGION SUNDAY KEEPING THE THREAT OF SCATTERED THUNDERSTORMS ALONG AND AHEAD OF IT. THEN ON MONDAY A SECONDARY FRONT WILL MOVE ACROSS THE REGION BRINGING THE CHANCE OF A FEW MORE THUNDERSTORMS...MAINLY OVER INLAND AREAS. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...WIND AND SEA IMPACT... BREEZY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY WITH LIGHTER WINDS AND SEAS RETURNING BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PRC
In the hours before
Local storm report, May 14, 2:00 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
200 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND GST 1 NW CLEARWATER 27.97N 82.78W
05/14/2011 M71 MPH PINELLAS FL PUBLIC
MEASURED BY HOME WEATHER STATION
&&
JOHNSONLocal storm report, May 14, 2:39 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
239 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM MARINE TSTM WIND SAINT PETERSBURG-CLEARW 27.91N 82.69W
05/14/2011 M45 MPH PINELLAS FL ASOS
THE ASOS STATION AT THE SAINT PETERSBURG-CLEARWATER
INTERNATIONAL AIRPORT MEASURED A WIND GUST OF 39 KNOTS.
0224 PM TSTM WND GST 3 ESE PINELLAS PARK 27.83N 82.66W
05/14/2011 E70 MPH PINELLAS FL TRAINED SPOTTER
A TRAINED SPOTTER MEASURED A 70 MPH WIND GUST ON THEIR
HOME WEATHER STATION.
0224 PM MARINE TSTM WIND TAMPA INTERNATIONAL AIR 27.98N 82.51W
05/14/2011 M49 MPH HILLSBOROUGH FL ASOS
THE ASOS AT THE TAMPA INTERNATIONAL AIRPORT MEASURED A
WIND GUST OF 43 KNOTS.
0235 PM MARINE TSTM WIND 4 ESE BUOY C21 27.66N 82.62W
05/14/2011 M46 MPH GMZ830 FL MESONET
THE C-CUT PORTS STATION MEASURED A WIND GUST OF 40 KNOTS.
0235 PM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011 M44 MPH GMZ830 FL MESONET
THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
OF 38 KNOTS.
&&
COLSONLocal storm report, May 14, 2:49 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
249 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 2 W TEMPLE TERRACE 28.04N 82.42W
05/14/2011 HILLSBOROUGH FL PUBLIC
PUBLIC REPORTED PART OF ROOF BLOWN OFF OF A BUILDING
ACROSS FROM BUSCH GARDENS. ALSO TREE LIMBS AND RAILROAD
BARRIERS BLOWN DOWN.
&&
CARLISLELocal storm report, May 14, 3:02 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
302 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011 M48 MPH GMZ830 FL MESONET
THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
OF 42 KNOTS.
0242 PM MARINE TSTM WIND 4 SE TAMPA 27.92N 82.44W
05/14/2011 M44 MPH HILLSBOROUGH FL MESONET
THE PORTS STATION AT BERTH 223 MEASURED A WIND GUST OF 38
KNOTS.
0242 PM MARINE TSTM WIND 3 E SAINT PETERSBURG 27.76N 82.63W
05/14/2011 M41 MPH GMZ830 FL MESONET
THE PORTS STATION AT SAINT PETERSBURG MEASURED A WIND
GUST OF 36 KNOTS.
0234 PM MARINE TSTM WIND ALBERT WHITTED AIRPORT 27.77N 82.63W
05/14/2011 M40 MPH PINELLAS FL ASOS
THE ASOS AT THE ALBERT WHITTED AIRPORT MEASURED A WIND
GUST OF 35 KNOTS.
0247 PM MARINE TSTM WIND 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011 M55 MPH GMZ830 FL MESONET
THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
OF 48 KNOTS.
0247 PM MARINE TSTM WIND 4 ESE TAMPA 27.93N 82.43W
05/14/2011 M39 MPH HILLSBOROUGH FL MESONET
THE PORTS STATION AT THE EASTBAY CAUSEWAY MEASURED A WIND
GUST OF 34 KNOTS.
0244 PM MARINE TSTM WIND MACDILL AIR FORCE BASE 27.85N 82.52W
05/14/2011 M51 MPH HILLSBOROUGH FL AWOS
THE AWOS STATION AT MACDILL AIR FORCE BASE MEASURED A
WIND GUST OF 44 KNOTS.
0252 PM TSTM WND GST 2 WNW MACDILL AIR FORCE 27.86N 82.55W
05/14/2011 M76 MPH GMZ830 FL MESONET
THE PORTS STATION AT OLD PORT TAMPA MEASURED A WIND GUST
OF 66 KNOTS.
&&
COLSONSpecial weather statement, May 14, 3:20 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
320 PM EDT SAT MAY 14 2011
FLZ051-052-055-056-060-142015-
HARDEE-POLK-MANATEE-SARASOTA-HILLSBOROUGH-
320 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HILLSBOROUGH...WESTERN SARASOTA...MANATEE...POLK AND NORTHWESTERN
HARDEE COUNTIES FOR A LINE OF STRONG THUNDERSTORMS WITH STRONG WIND
GUSTS VALID UNTIL 415 PM EDT...
AT 313 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
LAKELAND TO 7 MILES SOUTHWEST OF BRADENTON BEACH...OR ALONG A LINE
EXTENDING FROM LAKELAND TO 14 MILES SOUTHWEST OF BRADENTON...MOVING
EAST AT 40 MPH WILL AFFECT WINSTON...WEST BRADENTON...VALRICO AND SUN
CITY CENTER.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2751 8270 2755 8263 2773 8250 2780 8241
2787 8241 2835 8188 2835 8167 2827 8165
2827 8157 2815 8151 2813 8145 2809 8144
2808 8134 2801 8138 2803 8143 2800 8139
2704 8244 2727 8258 2730 8257 2754 8275
TIME...MOT...LOC 1919Z 254DEG 35KT 2808 8188 2740 8270Local storm report, May 14, 3:35 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
335 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG NNE BUSHNELL 28.67N 82.11W
05/14/2011 SUMTER FL TRAINED SPOTTER
MEDIUM SIZED TREE LIMBS DOWN IN DOWNTOWN BUSHNELL.
&&
CARLISLEThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:43 AM EDT | Special Weather Statement | TBW | Levy | 47 min |
| May 14, 12:29 PM EDT | Special Weather Statement | TBW | Highlands | 46 min |
| May 14, 12:40 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 35 min |
| May 14, 1:10 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 35 min |
| May 14, 1:31 PM EDT | Special Weather Statement | TBW | Highlands | 44 min |
| May 14, 1:40 PM EDT | Special Marine Warning | TBW | 35 min | |
| May 14, 1:41 PM EDT | Special Weather Statement | TBW | Pinellas | 49 min |
| May 14, 1:42 PM EDT | Special Weather Statement | TBW | Levy | 48 min |
| May 14, 1:54 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 36 min |
| May 14, 1:57 PM EDT | Special Marine Warning | TBW | 63 min | |
| May 14, 2:11 PM EDT | Special Marine Warning | TBW | 94 min | |
| May 14, 2:27 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pasco, Pinellas, Polk | 48 min |
| May 14, 2:47 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 58 min |
| May 14, 3:20 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Polk, Sarasota | 55 min |
| May 14, 3:44 PM EDT | Special Marine Warning | TBW | 61 min | |
| May 14, 3:53 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 37 min |
| May 14, 4:11 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more | 49 min |
| May 14, 4:37 PM EDT | Special Marine Warning | TBW | 53 min | |
| May 14, 4:56 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Highlands, Lee | 64 min |
| May 14, 5:02 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 28 min |
| May 14, 5:25 PM EDT | Special Marine Warning | TBW | 65 min | |
| May 14, 6:39 PM EDT | Special Weather Statement | TBW | Lee | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.